– The appearance of blisters on the penis. These are bubbles that are caused when you use too much pressure on the penis head in general and for a prolonged period. Then let the penis rest until the bubble disappears. These bulbs are very common with these penis lengthening devices: the penis pump, the bell that is placed on the glans to support weight or to exert tension using a strap. It is important to stop using this type of device if you often get blisters.
– Red dots on the glans or on the skin of the penis. These points are warning of too much pressure on the penis. Stopping the exercise and retry 3-4 days after they disappeared and decrease the force used.
– The black dots. Red dots become blackheads fairly quickly if the pressure is extreme or if you continue while you do not give your penis time to heal. These points can necrotize. It’s a very bad sign. You must pause for several months. Consult a doctor if they persist.
– The red spots. There was a big friction. In general, they appear if you do the penis pump.
– The black spots are due to extreme friction plus a lack of oxygenation. Again this happens often after having a penis pump session. We must take a break of several months. This task can become necrotic. You should see your doctor asap if they remain present.
– The red bubbles. A blood vessel burst. It can happen. Maybe because the pressure is too high. In general the vessels are resorbed but once in 20 you can get a a brown spot that you will keep forever. Which is not very aesthetic.
– Rift in the skin of the penis. Appearance of faults parallel to the penis on the foreskin or just below the glans. It is partial tearing of the skin. This causes severe irritation. We must take a break of at least a week for the penis to heal.
– Breakage of the brake. If the break is partially torn, the brake can be redone. If you lose a lot of blood, it’s because the break is deep. This is very serious. You have to go to the hospital.
– Wound inside the penis. A kind of internal slight tearing occurs. We must stop everything for several months. This should not happen. Contact a doctor if this persists.